# SDR USAA2012061900019

- Difficulty date: June 16, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 39,755 hours, 14,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53235358202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGER 41R BETWEEN FR34 TO FR35.8.  SPLICED IN NEW SECTION OF STRINGER 41R BETWEEN FR34 TO FR35.8 IAW A321 SRM 51-42-11, 51-72-11 & AIRBUS DRAWING D53372500.
